Vol. 132, No. 3, 2007 · Contents

J. K\"{u}hr, J. Rachunek:
Weak Boolean products of bounded dually residuated $l$-monoids

Luciano O. Condori, M. Lilian Lourenco:
Homomorphisms between algebras of holomorphic functions in infinite dimensional spaces

Zuzana Patikova:
Hartman-Wintner type criteria for half-linear second order differential equations

Cengiz Cinar, Ramazan Karatas, Ibrahim Yalcinkaya:
On solutions of the difference equation $x_{n+1}=x_{n-3}/(-1+x_{n}x_{n-1}x_{n-2}x_{n-3})$

Jiri Sremr:
Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators

Victor Maltcev, Volodymyr Mazorchuk:
Presentation of the singular part of the Brauer monoid

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 31 Aug 2007. Last modified: 21 January 2010.

© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition